# SDR SWIA2022122067006

- Difficulty date: November 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 460 Lbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING FOR LBL27 FLOOR BEAM AT FS460 HAS A POSSIBLE CRACK.    NDT VERIFIED CRACK ON SUPPORT FITTING . REMOVED AND INSTALLED A NEW SUPPORT FITTING WITH REPLACEMENT FASTENERS IAW SRM 51-42-21, AND DWG 600-31143, REV E.  NO LEAKS NOTED.
